# SDR SWAA2022040790986

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 12,092 hours, 5,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 17DEF INOP. PREVIOUS T/S IS ALL WRONG. REF WDM 33-51-13-15 PAGE 15 SHEET 2. BATTERY PACK IS LOCATED AT STA 727C +13 WHICH SHOULD BE LOCATED AT SEATS 22 - 23. CHANGE THE LIGHT ASSY. BATT CHARGER M1676, BATTERY & FUSES CHECK GOOD. REPLACED SM516 IAW SWPM 20-30-12. WIRE W4142-0333-16 IS OPEN BETWEEN SM516 & D14700 PIN A,  WIRE SEEMS TO GO OPEN AROUND 12 INCHES OF D14700 ABOVE SEAT 18DEF. OK TO CONTINUE IAW MEL 33-15-02. R & R LIGHT  IAW AMM 33-51-03 NO HELP. FOUND A OPEN WIRE BETWEEN CONNECTOR D14838 AND SPLICE #SM83 IAW WDW 33-51-14-14. FOUND A BAD FUSE ON BATT CHARGER M1671. R &R'ED EE LIGHT FUSE PER AMM 33-51-06
